# SDR A6WA201240716

- Difficulty date: July 20, 2012
- Submitted: August 3, 2012
- Operation: Air carrier
- Aircraft: N448AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7814
- Aircraft time: 21,580 hours, 20,958 cycles
- Engine: Ge CF343B1
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Support Bracket
- Condition: Cracked
- Location: Rt Exhaust Duct
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT JETPIPE UPPER CORE COWL STANG ROD SUPPORT BRACKET ASSY MISSING RIVET AND STIFFENER AT XN214 CRACKED.  R & R STIFFENER IAW CMM 78-11-00, SRS 042.
